# SDR FDEA2020011640127

- Difficulty date: January 14, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: APB7242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1341 RBL104 CORROSION ON ANGLE AT BASE OF OVERWING FUEL TANK, 2020-01-14] AREA REPAIRED PER EA 1-5710-T0351898.
